# SDR DALA2016090806465

- Difficulty date: September 8, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Bent
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT RIGHT WING ACCESS PANEL 1476C.  THE ACCESS PANEL WAS REPLACED.
